Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 122, No. 10, December 2015

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.122.issue-10

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 917-918)
    DOI: 10.4169/amer.math.monthly.122.10.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.10.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. BOOK REVIEWS
    • Reviews (pp. 1018-1022)
      Birth of a Theorem. By Cédric Villani. Translated by Malcolm DeBevoise. Farrar, Straus, and Giroux, New York, 2015, v + 260 pp., ISBN 978-0-86547-767-4 (hardback) - ISBN 978-0-374-71023-1 (e-book), $26.
      Review by: Michael Harris
      DOI: 10.4169/amer.math.monthly.122.10.1018
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.10.1018
  6. ENDNOTES
  7. MONTHLY REFEREES FOR 2015
  8. MATHBITS
  9. DOI: 10.4169/amer.math.monthly.122.10.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.10.bm